MAUDE Adverse Event Report: ARTHREX, INC. NANOSCOPE CONSOLE; LAPAROSCOPE

ARTHREX, INC. NANOSCOPE CONSOLE; LAPAROSCOPE
Model Number NANOSCOPE CONSOLE
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 05/23/2024, it was reported by a sales representative via (b)(4) that an ar-3200-0030 camera head was experiencing an issue.Contact has stated that the device has lost its image.Tech support tried to duplicate the issue with no luck.Contact has agreed to close the ticket for now and will contact tech support again if the issue persists.The issue was resolved.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude that there was no problem found based on information from the field trying to replicate the issue.

Brand Name
NANOSCOPE CONSOLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19583772
Report Number1220246-2024-06325
Device Sequence Number17026662
Product Code GCJ
UDI-Device Identifier00888867299580
UDI-Public00888867299580
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANOSCOPE CONSOLE
Device Catalogue NumberAR-3200-0030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown